Journal of Symbolic Logic

Finitely Axiomatizable $\aleph_1$ Categorical Theories

Ehud Hrushovski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Finitely axiomatizable $\aleph_1$ categorical theories are locally modular.

Article information

Source
J. Symbolic Logic, Volume 59, Issue 3 (1994), 838-844.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744551

Mathematical Reviews number (MathSciNet)
MR1295972

Zentralblatt MATH identifier
0808.03015

JSTOR
links.jstor.org

Citation

Hrushovski, Ehud. Finitely Axiomatizable $\aleph_1$ Categorical Theories. J. Symbolic Logic 59 (1994), no. 3, 838--844. https://projecteuclid.org/euclid.jsl/1183744551


Export citation